# SDR AALA201810059018

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 32,250 hours, 11,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS RANDOMLY COME ON, RESET AND COME ON AGAIN.  CIDS POWER UP TESTED OK IAW TSM 23-73-00-810-937A.  PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS, TESTED OK IAW AMM 33-51-00-710-001A. NO FAULT FOUND.
